| Model Number |
02.07.1205L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 1 year after the primary surgery, the surgeon revised the liner (from 12mm to 17mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023:
lot 2112443: 120 items manufactured and released on 23-nov-2021.Expiration date: 2026-nov-09.No anomalies found related to the problem.To date, 74 items of the same lot have been sold with no similar reported event during the period of review.